Top answers from doctors based on your search:
Disclaimer

ulcer caused by medication

A 44-year-old member asked:
Dr. Howard Hack
32 years experience Internal Medicine
Aspirin and nsaids: Aspirin and nsaids such as Ibuprofen and naprosyn (naproxen).
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 30-year-old member asked:
Dr. David Drewitz
26 years experience Gastroenterology
Acid blockers...: Ulcers are usually caused by either an infection with a bacterial called helicobacter pylori or NSAID drugs such eg. Aspirin, ibuprofen, motrin. Acid ... Read More
1
1 thank
A 17-year-old male asked:
Dr. Yash Khanna
56 years experience Family Medicine
Esophageal/Stomach?: Acid reflux if treated properly with acid suppression therapy does not cause ulcers in esophagus.If left untreated over long period of time it may cau ... Read More
A 19-year-old female asked:
Dr. Richard Williams
17 years experience Pharmacy
Many things: You are probably on a proton pump inhibitor. It is very important that you do not miss any doses since this drug is keeping your stomach acid level in ... Read More
A 30-year-old male asked:
Dr. Evans Prieston
43 years experience Pharmacology
Yes they can: Certain classes of drugs, especially acids can cause erosion of the lining of the mouth as well as the lining of the gastrointestinal tract. In these ... Read More
2
2 thanks
A 64-year-old male asked:
Dr. Susan Arnoult
24 years experience Family Medicine
OTC meds?: First be sure the diagnosis is confirmed by a doctor. There is a bacteria that can cause stomach ulcers and you should be checked for this. If that ... Read More
1
1 thank
A 35-year-old member asked:
Dr. Michael Fisher
31 years experience Dermatology
Mouth Ulcers: Mouth ulcers can be caused by minor trauma to the oral cavity. Other causes include: stress & anxiety, hormonal changes, family history, foods like ch ... Read More
3
3 thanks
A 32-year-old member asked:
Dr. Charles Kattuah
22 years experience Dentistry
Possibly: Any medication can cause mouth ulcers. Although sulfasalazine does not specifically cause oral ulcers, you may be allergic to sulfa drugs and this co ... Read More
A 44-year-old member asked:
Dr. Mark Bornfeld
44 years experience Dentistry
Occasionally, yes.: Sulfasalazine and other sulfonamide medications occasionally provoke ulcerative conditions, such as erythema multiforme, and occasionally, more severe ... Read More
1
1 thank
A 40-year-old member asked:
Dr. Neil Ellis
12 years experience Anesthesiology
It can take time: It can take a little while for the medication to give results.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month